English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Lattice Dilations of Positive Contractions on Lp-Spaces

Nagel, R., & Palm, G. (1982). Lattice Dilations of Positive Contractions on Lp-Spaces. Canadian Mathematical Bulletin, 25(3), 371-374. doi:10.4153/CMB-1982-054-8.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Creators

show
hide
 Creators:
Nagel, R, Author
Palm, G1, 2, Author           
Affiliations:
1Former Department Structure and Function of Natural Nerve-Net , Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497803              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show
hide
Free keywords: -
 Abstract: In the spirit of our previous paper (Math. Z. 156, 265 - 277 (1977)) we present a functional analytic proof of the following result of M. A. Akcoglu: Every positive contraction on a reflexive L p-space has a lattice dilation.

Details

show
hide
Language(s):
 Dates: 1982-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.4153/CMB-1982-054-8
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Canadian Mathematical Bulletin
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Ottawa : Canadian Mathematical Society.
Pages: - Volume / Issue: 25 (3) Sequence Number: - Start / End Page: 371 - 374 Identifier: ISSN: 0008-4395
CoNE: https://pure.mpg.de/cone/journals/resource/954926939713